# SDR QXEA2013091001374

- Difficulty date: August 25, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 11,228 hours, 12,175 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LANDING FOR FUEL PANEL 624AT FOUND CORRODED OTBD RADIUS. BLENDED AREA IAW SRM 57-20-30-01-02. MAX DEPTH AT .008  FOUND TO BE OUT OF LIMITS. COMPLIED WITH NDT INSPECTION OF THE FUEL PANEL LANDING OF THE RT WING FOR PANEL 624AT IAW NDT MANUAL PART 1 51-00-01-250-801 EDDY CURRENT METHOD.  NO DEFECTS NOTED. UPON FURTHER INVESTIGATION FOUND BLENDED AREA TO BE WITHIN LIMITS IAW SRM 52-20-35-02-05 TREAT AND PRIME AREA STILL REQUIRED.  PRIMED AND ALODINE FUEL PANEL 624AT LANDING IAW 57-21-10-02-01 AND 51-25-10-02-01.
